# SDR F3LA2008111900718

- Difficulty date: November 18, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 19,082 hours, 9,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311247400000
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSPECTION NOTED THE R2 DOOR ARMED HANDLE WAS SPONGY WHEN IN THE ARMED POSITION.  MAINTENANCE ADJUSTED THE R2 GIRT BAR FITTING AND PERFORMED OPERATION CHECK IN ACCORDANCE WITH A318 AMM 52-13-00-820-001.
